Citation: TXF. "A Scary Tachycardiac Episode: An Experience with Sleep Deprivation, Amphetamine & Caffeine (exp113652)". Erowid.org. Oct 22, 2019. erowid.org/exp/113652
On a sunny June day, when the sun rose up, and after staying awake due to LSD I decided to take amphetamine
after staying awake due to LSD I decided to take amphetamine
. I snorted a line of around 30-40mg and then went for a walk. I still felt sleepy, so I thought it would be a good idea to drink 2 monster energy drinks. Right after I did it, some 30 minutes passed and I immediately felt a rush. My heart was beating fast, and I felt like doing... Whatever! I also felt hot and very warm. So I took my vacuum cleaner and started cleaning everywhere. Like really everywhere and for over an hour.
My father called, and after we went to eat, I could not stand and felt my chest was hurting. I also felt dizzy when walking for many hours, and litterally had a panic episode and thought I would die. So I took the bus and went home to count my pressure.
The result? 160/90!I had a hypertensive episode with massive chest pain. This did not pass for hours, so I called my insurance doctor and she said I should drink lots of water and if it does not pass, I should go to the ER. I told my mum and she totally freaked out at me, and drove me there. The cardiologist on duty gave me a pill to slow down, and took a blood test, and told me my heartbeat was really fast indeed, around 140bpm without any kind of physical activity!
I went back in the car, and after a long discussion I went back to the ER and my blood tests showed nothing. So the doctor said I am alright, and I returned home.
For the next 3 days, I felt totally depressed and anxious, and I was crying all day. I was through withdrawal!
After a week, the symptoms passed. After this, I vowed to never use amphetamine/speed again, and till today, I am totally clean from this.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.